| Model Number |
PED2-450-14 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
04/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received a report that core-lab 1 year follow-up imaging dsa showed no parent artery stenosis percentage.Core-lab committee assessment was complete occlusion, however, branches arising from the parent artery (ophthalmic) that were covered by the device is angiographically occluded.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported lesion characteristics: left, sidewall, saccular.Ophthalmic branch.No patient symptoms were reported.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received that the event was not related to the disease under study.The event was assessed as possibly related to the antiplatelet medication, causally related to the study device and not related to the procedure.The stenosis degree was greater than 50%.